# SDR DJFA2005148

- Difficulty date: October 6, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N397CW
- Make and model: Cessna 650
- Aircraft serial: 6500107
- Aircraft time: 10,879 hours, 9,082 cycles
- Engine: Garrtt TFE7313C
- Engine time: 10,082 hours, 8,711 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Rt Engine
- Part time: 10,082 hours, 8,711 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT RT ENGINE OIL LOW PRESSURE ANNUNCIATOR HAD ILLUMINATED WHILE IN CRUISE FLIGHT APPROX AN HOUR AND A HALF AFTER TAKE OFF.  RT ENGINE OIL PRESSURE INDICATED BETWEEN 38 - 25 PSI.  POWER TO RT ENGINE WAS REDUCED TO FLIGHT IDLE, AND AN EMERGENCY WAS DECLARED.  AC LANDED WITHOUT FURTHER INCIDENT.  MAINT DISCOVERED A LOOSE BOLT AT NR 6 ENGINE BEARING OIL RETURN LINE.  THE OIL LINE WAS REMOVED AND REINSTALLED WITH A NEW GASKET.   THE NR 6 BEARING OIL PRESSURE LINE AND N1 TRANSDUCER COVER PLATE WERE RESEALED.  THE ENGINE OIL WAS SERVICED AND A SATISFACTORY OPERATIONAL AND LEAK CHECK WAS PERFORMED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
